# SDR P5CA2017012600040

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clamp
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING DOOR HOLD OPEN ROD RETAINER CLAMP WORN.   REMOVED AND REPLACED THE CLAMP IAW SRMS 5140-02-0G-0 REV 67. 2, AND SRM 51-10-02-0G-0 REV 67 AND DWG 313T2303 SHEET 145 REV. 3.
